# SDR SWAA2019072935363

- Difficulty date: July 14, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 48,447 hours, 28,800 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB #4, STA. 120.30 CRACKED AT #3 STIFFENER.  REPAIRED #4 RIB IAW SRM, AMM, AND DWG.
